# SDR 9720779998

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8934E
- Make and model: Doug DC-9-31
- Aircraft serial: 47143
- Engine: Pwa JT8D9
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 320115
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AS RIGHT ENGINE ANTI-ICE WAS SELECTED, THE ANTI-ICE LIGHT ILLUMINATED. THE AIRCRAFT RETURNED TO MEM AND LANDED WITHOUT FURTHER INCIDENT.    MAINTENANCE REPLACED THE RIGHT ENGINE ANTI-ICE VALVE. OPERATIONAL CHECK OK. AIRCRAFT RETURNED TO SERVICE.
